Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am a 26 year old female on anti tb medicines which shall complete 2 months of the course, being isoniazid resistant the doctor prescribed me with rifampicin, levofloxacin, ethambutol and pyrazinamide. The medications were fine for the past month but from few days I am suffering from nausea again. I would like to know how long will these side effects last? Is the treatment working or no? Also after taking rifampicin in the morning I feel as if there is mucus generated coz when I cough I can feel it, what is the reason behind the same?

1 Doctor Answered
Need all tests again. Get lft to rule out drug induced hepatitis if tests favours then medicine can be reduced and will need minimum of 6 months.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.